# SDR SWAA2016022349254

- Difficulty date: January 25, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 68,104 hours, 54,634 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB, CRACKED AT RSS 222, COMMON TO UPPER CHORD, UPPER ROW.  REPAIRED WEB IAW ER & EA.
